# SDR VNAA2009102600009

- Difficulty date: October 21, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 13,596 hours, 14,015 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 601R33038963
- Part serial: 3907667
- Condition: Damaged
- Location: Fuselage
- Part time: 12,630 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BIRD STRIKE IN DCA.  MAINTENANCE INSPECTED PER THE AIRCRAFT MAINTENANCE MANUAL.  THE RADOME WAS REMOVED AND REPLACED AND CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
